# SDR MWEA99272

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5911448503
- Condition: Damaged
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD CARGO COMPARTMENT AT FS 503 REQUIRES A SPLICE TO REMOVED LONGERON 30.  MTC FABRICATED AND INSTALLED FRAME SPLICE.
